# SDR UALA2011103105893

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 62,727 hours, 11,222 cycles
- Engine: Pwa PW4077
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: S243W0011801
- Part serial: 94080243
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC R INOPERATIVE.  TRIED CYCLING FMC SW TO R AND THEN BACK TO AUTO, NO HELP.   THE MAT SHOWS MTC MSG 31 1024.  PERFORMED FIM TASK 31-44-866, NO HELP.   DEFERRED FMC RT IAW MEL 3461D. -INF- :FIM 31-44 TASK 866 C.  FAULT ISOLATION PROCEDURE IF NEEDED CPM 483-9051 AND CPM-ACMF 483-9052. -INF-  :FOR CPM-ACMF MM 31-41-01- 400-801. -INF-  :REF FIM ABOVE.  THE M002 MODULE FOR RT AIMS NORMALLY AND FIRST CHOICE IS THE CPM BASIC THAT IS 483-9051.  CPM-ACMF MODULES MUST BE USED IN LT AIMS SO IT IS PREFERRED TO SAVE SPARES FPR LT AIMS DEFECTS. -INF-  :REPLACED THE RIGHT AIMS MOO2 MODULE, FOUND IT TO BE BAD OUT OF STOCK, DISPLAYED FMC R AND AUTOTHROTTLE SYSTEM STATUS  MESSAGES, REINSTALLED ORIGINAL MODULE.  NEEDS SERVICEABLE M002.  PART ON AOG. RDF-T :NOT ENOUGH GROUND TIME.  REPLACED FAILED RT AIMS M002 & LOADED CORRECT SOFTWARE.
